# SDR CALA0500388

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 58,665 hours, 26,679 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458075
- Condition: Cracked
- Location: Sta 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK JUST BELOW UPPER HINGE, LOWER GUIDE PLATE AREA IN R-1 DOOR FUSELAGE CUTOUT FRAME, STA 294.5, S11 R TO S14R.  THE DOOR FUSELAGE CUTOUT FRAME WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
